# SDR AALA202508075104

- Difficulty date: July 30, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND INTERCOSTAL BETWEEN BS 500F TO 500G AT STR 25L TOP HOLES ELONGATED. INSTALLED NEW INTERCOSTAL. PER AARD 51-00-05-1A AND SRM 51-40-02 AND BOING DRAWING 143A7505
